zbMATH — the first resource for mathematics

Theorie des isoperimetrischen Problems nach der Tonellischen Halbstetigkeitsmethode. (German) Zbl 0102.31703
Math. Ann. 145, 1-49 (1962); Berichtigung. ibid. 146, 456 (1962).

Full Text: DOI EuDML
[1] McShane, E. J.: Some Existencetheorems in the Calculus of Variations: I The Dresden Corner condition. Trans. Am. Math. Soc.44, 429?438 (1938); II Existencetheorems for isoperimetric problems in the plane. Trans. Am. Math. Soc.44, 439?453 (1938); III Existencetheorems for non-regular problems. Trans. Am. Math. Soc.45, 151?171 (1939); IV Isoperimetric problems in non-parametric form. Trans. Am. Math. Soc.45, 173?196 (1939); V The isoperimetric problem in parametric form. Trans. Am. Math. Soc.45, 197?216 (1939).
[2] McShane, E. J.: I Generalized curves. Duke Math. J.6, 513?536 (1940); II Necessary conditions in generalized curve problems of the calculus of variations. Duke Math. J.7, 1?27 (1940); III Existencetheorems for Bolza problems in the calculus of variations. Duke Math. J.7, 28?61 (1940). · Zbl 0024.32504
[3] Carathéodory, C.: Variationsrechnung und partielle Differentialgleichungen. Leipzig: Teubner 1935. · JFM 61.0547.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.